Journals / Hacettepe Journal of Mathematics and Statistics / 2012 / Cilt: 41 - Sayı: 1

Generating Matrix Functions for Chebyshev Matrix Polynomials of the Second Kind FULL TEXT

Pages
25–32
Publication Date
2012-01-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

ALTIN, A., ÇEKİM, B. (2012). Generating Matrix Functions for Chebyshev Matrix Polynomials of the Second Kind FULL TEXT. Hacettepe Journal of Mathematics and Statistics, Cilt: 41 - Sayı: 1, 25–32. https://ajindex.com/articles/669662

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (7)

  1. Altın, A., C¸ ekim, B. and Erkus-Duman, E. Families of generating functions for the Jacobi and related matrix polynomials, Ars Combinatoria (in press). Batahan, R. S. A new extension of Hermite matrix polynomials and its applications, Linear Algebra and its Applications 419, 82–92, 2006.
  2. Defez, E., Garcia-Honrubia, M. and Villanueva, R. J. A procedure for computing the expo- nential of a matrix using Hermite matrix polynomials, Far East J. Applied Mathematics 6(3), 217–231, 2002.
  3. Defez, E. and J´odar, L. Some applications of the Hermite matrix polynomials series expan- sions, J. Comp. Appl. Math. 99, 105–117, 1998.
  4. Defez, E., J´odar, E. and Law, A. Jacobi matrix differential equation, polynomial solutions and their properties, Computers and Mathematics with Applications 48, 789–803, 2004.
  5. Dunford, N. and Schwartz, J. Linear Operators. Vol. I (Interscience, New York, 1957). J´odar, L. and Company, R. Hermite matrix polynomials and second order matrix differential equations, J. Approx. Theory Appl. 12 (2), 20–30, 1996. J´odar, L., Company, R. and Navarro, E. Laguerre matrix polynomials and system of second- order differential equations, Appl. Num. Math. 15, 53–63, 1994. J´odar, L., Company, R. and Ponsoda, E. Orthogonal matrix polynomials and systems of second order differential equations, Differential Equations and Dynamical Systems 3, 269- 288, 1996. J´odar, L. and Cort´es, J. C. On the hypergeometric matrix function, J. Comput. Appl. Math. 99, 205–217, 1998. J´odar, L. and Cort´es, J. C. Some properties of Gamma and Beta matrix functions, Appl. Math. Lett. 11 (1), 89–93, 1998. J´odar, L. and Defez, E. Chebyshev matrix polynomials and second order matrix differential equations, Utilitias Mathematica 61, 107–123, 2002. J´odar, L., Defez, E. and Ponsoda, E. Orthogonal matrix polynomials with respect to linear matrix moment functionals: Theory and applications, J. Approx. Theory Appl. 12 (1), 96– 115, 1996.
  6. Lancaster, P. Theory of Matrices (Academic Press, New York, 1969).
  7. Sayyed, K. A. M., Metwally, M. S. and Batahan, R. S. Gegenbauer matrix polynomials and second order matrix differential equations, Divulg. Mat. 12 (2), 101–115, 2004.